# SDR AALA20141122001

- Difficulty date: November 18, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 78,077 hours, 21,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 417N260719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED INTERCOSTAL IN CEILING OF AFT CARGO COMPARTMENT BETWEEN FUSELAGE STATIONS 1661 & 1681 AT RBL 35. R & R INTERCOSTAL IAW AARD 51-00-05-1.
